# SDR REXA2022100502199

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670319901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319 GALLEY DOOR FRAME DOUBLER IS CORRODED AT STGR 17R	INSTALLED NEW DOUBLER AT FRAME FS. 319 AND STGR 17R IAW CRJ-900 SRM 51-42-21-001-001-A01.
